# SDR VTZA96183

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TV176004A
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD - DAY - FLT 6292 - DURING CLIMB-OUT, RETURNED DUE TO THE FLAP ASYMMETRY WARNING SYSTEM ACTIVATING IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MX REPLACED THE RT FLAP POSITION TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
